Relative regularity and Riesz operators
Rendiconti del Seminario Matematico della Università di Padova, Tome 67 (1982), p. 13-19
@article{RSMUP_1982__67__13_0,
     author = {Aiena, Pietro},
     title = {Relative regularity and Riesz operators},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {67},
     year = {1982},
     pages = {13-19},
     zbl = {0499.47011},
     mrnumber = {682699},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1982__67__13_0}
}
Aiena, Pietro. Relative regularity and Riesz operators. Rendiconti del Seminario Matematico della Università di Padova, Tome 67 (1982) pp. 13-19. https://www.numdam.org/item/RSMUP_1982__67__13_0/

[1] F.V. Atkinson, On relativity regular operators, Acta Sci. Math. Szeged, 15 (1953), pp. 38-56. | MR 56835 | Zbl 0052.12502

[2] S. Goldberg, Unbounded linear operators with applications, McGraw-Hill, New York, 1966. | MR 200692 | Zbl 0925.47001

[3] S. Goldberg - E. Thorp, On some open questions concerning strictly singular operators, Proc. Amer. Math. Soc., 14 (1963), pp. 334-336. | MR 145361 | Zbl 0115.33303

[4] H. Heuser, Funktionalanalysis, Stuttgart, 1975. | MR 482021 | Zbl 0309.47001

[5] T. Kato, Perturbation theory for nullity, deficiency, and other quantities of linear operators, J. Analyse Math., 6 (1958), pp. 261-322. | MR 107819 | Zbl 0090.09003

[6] R.J. Whitley, Strictly singular operators and their conjugates, Trans. Am. Math. Soc., 113 (1964), pp. 252-261. | MR 177302 | Zbl 0124.06603